Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 1, 2015Haralson County, Paulding County, Polk County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 1, 2015, 12:09 AM EDT for Haralson County, Paulding County, Polk County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2015, 12:09 AM EDT (04:09 UTC)
Expired
Apr 1, 2015, 1:00 AM EDT
In force
51 min
Issued by
NWS Atlanta, GA

Counties Haralson County, GA, Paulding County, GA, Polk County, GA

The radar

The Atlanta radar (KFFC), 88 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.2 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
2647 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

689 
WWUS82 KFFC 010409
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1209 AM EDT WED APR 1 2015
 
GAZ030-031-041-042-010500-
PAULDING GA-CARROLL GA-HARALSON GA-POLK GA-
1209 AM EDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PAULDING...CARROLL...HARALSON AND POLK COUNTIES UNTIL 100 AM
EDT...

AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDARTOWN...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM 
AS THIS STORM MOVES ACROSS PAULDING...CARROLL...HARALSON AND POLK 
COUNTIES THROUGH 100 AM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DALLAS...CEDARTOWN...BUCHANAN...VILLA RICA...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...ARAGON...BRASWELL...YORKVILLE...ESOM HILL...
ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON...DRAKETOWN...
ANTIOCH AND NEW GEORGIA.

LAT...LON 3408 8521 3401 8477 3364 8499 3387 8538
      3400 8541 3401 8541
TIME...MOT...LOC 0408Z 289DEG 33KT 3395 8521 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 31, 10:54 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 31, 10:54 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1054 PM EDT TUE MAR 31 2015

.UPDATE...
MOST OF THE STORMS HAVE SETTLED DOWN AND ARE NO LONGER PRODUCING
SEVERE WEATHER. THE STRONGER STORMS HAVE CONTINUED TO PUT OUT 1/4
TO 1/2 INCH HAIL AND THIS WILL LIKELY CONTINUE OVER THE NEXT FEW
HOURS AS THE TRAIN OF STORMS CONTINUES TO MOVE OUT OF AL AND INTO
GA...ACROSS THE SAME AREA THEY HAVE BEEN MOVING ALL EVENING. WILL
THEREFORE ALLOW THE WATCH TO EXPIRE AT 11 PM. THE BAND OF
CONVECTION WILL SLOWLY DIMINISH AFTER 06Z HOWEVER LOCAL RADAR
MODELS ARE SHOWING ANOTHER AREA OF SHOWERS/POSSIBLY TSTORMS TO
MOVE BACK INTO WESTERN GA LATE TONIGHT. HAVE RAISED POPS TO CHANCE
BUT HAVE KEPT IT TO SHOWERS FOR LATE TONIGHT. HAVE MADE MINOR
ADJUSTMENTS TO HOURLY TEMPS. NO OTHER CHANGES ARE PLANNED AT THIS
TIME.

&&

.UPDATE...
/ISSUED 718 PM EDT TUE MAR 31 2015/

UPDATE...EXTENDED SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT.

MESOSCALE UPDATE...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUING TO TRACK
SOUTHEAST ACROSS WEST-CENTRAL GEORGIA. MULTIPLE REPORTS OF NICKEL
TO JUST OVER QUARTER SIZE HAIL HAVE OCCURRED WITH STORMS MOVING
INTO MODERATELY UNSTABLE /1000-1500 J/KG MLCAPE/ ENVIRONMENT.
JUST RECEIVED REPORT OF GOLF BALL SIZE HAIL NEAR LA GRANGE.

BASED ON THIS AND DISCUSSION WITH SPC/SURROUNDING OFFICES
(BMX)...DECIDED TO EXTEND SEVERE THUNDERSTORM WATCH UNTIL 11 PM
EDT.

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
LATEST ANALYSIS AND HIRES MODEL DATA CONTINUE TO SUPPORT THE
POTENTIAL FOR ISOLATED SEVERE STORMS FROM LATE THIS AFTERNOON INTO
THE MID EVENING HOURS... AS AN UPPER DISTURBANCE INTERACTS WITH
INCREASING INSTABILITY AND AN OLD BOUNDARY STALLED ACROSS CENTRAL
GA. A FEW OF THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE...
WITH STEEP MID LEVEL LAPSE RATES... COLD AIR ALOFT AND MID LEVEL
DRY AIR ALL SUPPORTING THE POTENTIAL FOR LARGE HAIL... STRONG
DOWNBURST WINDS AND FREQUENT LIGHTNING WITH THE STRONGER STORMS.
EXPECT THE MAIN SEVERE STORM THREAT TO BE BETWEEN 4 PM AND 10 PM
TODAY... AND GENERALLY IN AND AROUND THE WATCH AREA...WHICH MEANS
ATLANTA METRO AREA IS CLOSE... SO CANNOT RULE OUT A SEVERE STORM
BRUSHING THE DOWNTOWN ATLANTA AREA. ALL INTEREST ARE ENCOURAGED TO
CLOSELY MONITOR STORM DEVELOPMENT THROUGH THE EVENING. HAVE
UPDATED ZONES TO HEADLINE THE WATCH.

OTHERWISE... THE UPPER DISTURBANCE PUSHES EAST TONIGHT... WHICH
WILL INCREASE RIDGING OVERHEAD FOR WEDNESDAY. THIS WILL HELP
REDUCE ANY THREAT OF THUNDERSTORMS ON WEDNESDAY... EXCEPT MAYBE
DOWN ALONG THE FAR SOUTHERN REACHES IN CENTRAL GA DURING THE
AFTERNOON. WILL HOLD ONTO A LOW CHANCE NEAR COLUMBUS TO MACON AND
SOUTHWARD WEDNESDAY AFTERNOON... BUT SUSPECT THE GREATER CHANCES
WILL BE SOUTH OF THE FORECAST AREA ON WEDNESDAY. AN UPPER
DISTURBANCE APPROACHING LATE WEDNESDAY NIGHT WILL WARRANT A LOW
CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST ZONES
AFTER MIDNIGHT WEDNESDAY NIGHT... WITH INCREASING CHANCES INTO
THURSDAY MORNING.

A MAV AND MET BLEND ON TEMPS LOOKED GOOD THROUGH THE SHORT TERM...
SO DID NOT STRAY FAR.

39

LONG TERM /THURSDAY THROUGH TUESDAY/...
/ISSUED AT 249 PM EDT TUE MAR 31 2015/
NO CHANGES PLANNED TO EXTENDED PORTIONS. MODELS ARE IN FAIRLY
GOOD AGREEMENT WITH SOME DISCREPANCIES NOTED WITH SYSTEM FRIDAY
NIGHT INTO SATURDAY. FOR NEXT WEEK GFS BULLISH ON BRINGING GULF
MOISTURE BACK ACROSS THE AREA ON MONDAY WITH DIURNALLY DRIVEN POPS
ACROSS THE AREA ONCE AGAIN.

&&

.AVIATION...
00Z UPDATE...
BAND OF CONVECTION HAS SET UP FROM CARROLLTON TO NEAR MACON. THIS
WILL REMAIN NEARLY STATIONARY FOR THE NEXT 2 TO 4 HOURS AND THEN
THERE WILL BE SOME WEAKENING AND DIMINISHING IN AREAL COVERAGE.
AT THIS TIME WILL CONFINE TSRA TO MCN. ATL/AHN AREA AND CSG SHOULD
REMAIN OUT OF THE TSRA ALTHOUGH CSG AND ATL COULD SEE SCATTERED
SHOWERS IN AND AROUND THE TAF SITES. WINDS WILL GO NEAR CALM
TONIGHT AND THEN LIGHT NORTH NORTHWEST WEDNESDAY. A BACK DOOR
FRONT WILL MOVE THRU AHN WEDNESDAY AROUND NOON...REACHING ATL/PDK
BY LATE AFTERNOON SWITCHING THE WINDS TO THE NORTHEAST. MVFR
CLOUDS ARE EXPECT TO DEVELOP FROM CSG-MCN LATE TONIGHT AND THEN
INCREASE TO VFR BY MID TO LATE MORNING.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON CONVECTION THIS EVENING
HIGH ON ALL REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  79  53  72 /  40  10  20  50
ATLANTA         55  77  57  72 /  70  20  30  50
BLAIRSVILLE     48  73  49  62 /  40  10  30  60
CARTERSVILLE    51  78  56  73 /  70  20  30  60
COLUMBUS        57  80  57  80 /  60  30  20  20
GAINESVILLE     53  76  53  67 /  40  10  30  50
MACON           56  81  54  77 /  70  20  20  40
ROME            52  78  54  74 /  70  20  30  60
PEACHTREE CITY  53  79  53  75 /  70  20  30  40
VIDALIA         59  80  58  79 /  70  20  10  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BARTOW...BIBB...BLECKLEY...CARROLL...
CHATTAHOOCHEE...CHATTOOGA...COWETA...CRAWFORD...CRISP...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...GORDON...
HARALSON...HARRIS...HEARD...HOUSTON...JOHNSON...JONES...LAMAR...
LAURENS...MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MUSCOGEE...PAULDING...PEACH...PIKE...POLK...PULASKI...SCHLEY...
SPALDING...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&

SHORT TERM...17
LONG TERM....17
AVIATION...17
Hazardous weather outlook, Mar 31, 11:23 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 PM EDT TUE MAR 31 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-020330-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1123 PM EDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

..SCATTERED THUNDERSTORMS WILL GRADUALLY DIMINISH TONIGHT...

WEATHER HAZARDS EXPECTED...
SMALL HAIL...GUSTY WINDS...AND LIGHTNING.

DISCUSSION...
ONGOING SCATTERED SHOWERS AND THUNDERSTORMS WILL TEND TO GRADUALLY
DIMINISH IN COVERAGE AND INTENSITY TONIGHT THROUGH EARLY WEDNESDAY
MORNING. STRONGER STORMS MAY BRIEFLY PRODUCE SMALL HAIL...GUSTY
WINDS...LIGHTNING...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A SERIES OF UPPER LEVEL DISTURBANCES COMBINED WITH MARGINAL
INSTABILITY DURING THE DAYTIME HEATING WILL ALLOW FOR A CHANCE OF
THUNDERSTORMS ACROSS PARTS OF THE AREA EACH DAY THIS WEEK WITH
THURSDAY AND FRIDAY HAVING THE HIGHEST CHANCES. STRONG GUSTY WINDS
AND FREQUENT LIGHTNING WILL BE POSSIBLE IN THUNDERSTORMS THAT
DEVELOP.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 31, 10:23 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     2 S EASTMAN             32.16N  83.18W
03/31/2015                   DODGE              GA   911 CALL CENTER

            A TREE WAS BLOWN DOWN ONTO ABBEVILLE HIGHWAY. POWER
            OUTAGES ALSO REPORTED IN EASTMAN.

&&

EVENT NUMBER FFC1500184

RWILLIS
Special weather statement, Mar 31, 10:47 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1047 PM EDT TUE MAR 31 2015

GAZ042-010315-
CARROLL GA-
1047 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZE HAIL AND 40 MPH
WINDS IN CARROLL COUNTY UNTIL 1115 PM EDT...

AT 1046 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT ZION...OR NEAR CARROLLTON...MOVING
SOUTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
POSSIBLE WITH THIS STORM AS THIS STORM MOVES ACROSS CARROLL COUNTY
THROUGH 1115 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CARROLLTON...BREMEN...BOWDON...MOUNT ZION...WHITESBURG...ROOPVILLE...
LOWELL...BOWDON JUNCTION...ABILENE...BYERS CROSSROADS...CLEM...JOHN
TANNER STATE PARK AND SEATON LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN GEORGIA.

LAT...LON 3365 8529 3370 8513 3369 8513 3369 8511
      3353 8484 3344 8494 3346 8498 3344 8498
      3343 8502 3343 8511 3358 8532 3365 8534
TIME...MOT...LOC 0246Z 294DEG 35KT 3357 8519
Local storm report, Mar 31, 11:10 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1110 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     JORDAN                  32.03N  82.67W
03/31/2015                   WHEELER            GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES WERE BLOWN DOWN ACROSS
            WHEELER COUNTY.

&&

EVENT NUMBER FFC1500185

RWILLIS
Local storm report, Mar 31, 11:33 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     SANTA CLAUS             32.17N  82.33W
03/31/2015                   TOOMBS             GA   911 CALL CENTER

            SEVERAL TREES WERE BLOWN DOWN IN TOOMBS COUNTY.

&&

EVENT NUMBER FFC1500186

RWILLIS
Special weather statement, Mar 31, 11:55 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 PM EDT TUE MAR 31 2015

GAZ056-057-068-070-010430-
HENRY GA-SPALDING GA-PIKE GA-LAMAR GA-
1155 PM EDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HENRY...SPALDING...PIKE AND LAMAR COUNTIES UNTIL 1230 AM EDT...

AT 1155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SUNNY SIDE...OR NEAR GRIFFIN...MOVING EAST
AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS HENRY...SPALDING...PIKE AND LAMAR COUNTIES THROUGH 1230
AM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRIFFIN...ZEBULON...HAMPTON...WILLIAMSON...ORCHARD HILL...SUNNY
SIDE...EAST GRIFFIN...ZETELLA...HIGHLAND MILLS...ATLANTA MOTOR
SPEEDWAY...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER AND
EXPERIMENT.

LAT...LON 3326 8443 3329 8442 3331 8440 3330 8440
      3332 8439 3335 8439 3335 8435 3338 8435
      3341 8431 3329 8409 3325 8412 3323 8412
      3308 8431 3326 8448
TIME...MOT...LOC 0355Z 277DEG 33KT 3328 8434
Special weather statement, Apr 1, 12:09 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1209 AM EDT WED APR 1 2015

GAZ030-031-041-042-010500-
PAULDING GA-CARROLL GA-HARALSON GA-POLK GA-
1209 AM EDT WED APR 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN PAULDING...CARROLL...HARALSON AND POLK COUNTIES UNTIL 100 AM
EDT...

AT 1208 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CEDARTOWN...MOVING EAST SOUTHEAST AT 35 MPH.

WIND GUSTS OF 35 MPH AND PEA SIZED HAIL ARE LIKELY WITH THIS STORM
AS THIS STORM MOVES ACROSS PAULDING...CARROLL...HARALSON AND POLK
COUNTIES THROUGH 100 AM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DALLAS...CEDARTOWN...BUCHANAN...VILLA RICA...BREMEN...TEMPLE...
ROCKMART...TALLAPOOSA...ARAGON...BRASWELL...YORKVILLE...ESOM HILL...
ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON...DRAKETOWN...
ANTIOCH AND NEW GEORGIA.

LAT...LON 3408 8521 3401 8477 3364 8499 3387 8538
      3400 8541 3401 8541
TIME...MOT...LOC 0408Z 289DEG 33KT 3395 8521

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 8:04 PM EDTSpecial Weather StatementFFCBibb26 min
Mar 31, 8:13 PM EDTSpecial Weather StatementFFCBibb32 min
Mar 31, 8:25 PM EDTSpecial Weather StatementFFCBibb, Crawford35 min
Mar 31, 8:30 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson30 min
Mar 31, 8:36 PM EDTSpecial Weather StatementFFCHouston24 min
Mar 31, 8:41 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens49 min
Mar 31, 8:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Mar 31, 8:59 PM EDTSpecial Weather StatementFFCHouston31 min
Mar 31, 9:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Houston, Pulaski44 min
Mar 31, 9:30 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
Mar 31, 9:35 PM EDTSpecial Weather StatementFFCCoweta, Fayette25 min
Mar 31, 9:37 PM EDTSpecial Weather StatementFFCTowns23 min
Mar 31, 9:59 PM EDTSpecial Weather StatementFFCSpalding31 min
Mar 31, 10:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler38 min
Mar 31, 10:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Mar 31, 10:47 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 31, 11:55 PM EDTSpecial Weather StatementFFCSpalding35 min
Apr 1, 12:12 AM EDTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe48 min
Apr 1, 1:00 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson30 min
Apr 1, 1:31 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Haralson29 min
Apr 1, 2:00 AM EDTSpecial Weather StatementFFCCoweta30 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.